Erythema annulare centrifugum is a rare skin rash that causes small red bumps on the affected region. It occurs due to hypersensitivity reactions to drugs, insects, infections, and malignancies. It is managed by applying topical steroids.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, I developed a rash on my foot yesterday afternoon. I have not changed soap and I do not wear new clothing. While taking a shower this morning, I washed the area well and applied a steroid (Mometasone). It is still bothering me. I am healthy except for folliculitis under my arms and a... Read Full »
Answer: Hi, Welcome to icliniq.com.What is your complaint about the rash?Do you feel pain or burning sensation or itching? How long have you been on estrogen?Is it static from the onset or increasing in size?What are the other areas affected?Looking forward to your response in order to help you. Read Full »